# SDR DU4R2006509

- Difficulty date: June 16, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 61,305 hours, 29,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291018 NR 23985 CORROSION ON CABIN SEAT TRACK AT OUTBD SIDE FLOOR PANEL ATTACH FLANGE BS 1117 RBL 47.  FABRICATED AND INSTALLED  SEAT TRACK REPAIR 106 X 3-1/2 FROM BAC1520-792 IAW B757 SRM 51-40-02.
